# SDR 03FDEA01994

- Difficulty date: November 27, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP STOP FITTING FOUND CRACKED.    CRACKED AREA REPAIR CARRIED OUT AS PER EA 1-5750-73349,  TRAILING EDGE AND TRAILING EDGE DEVICES. LT & RT OUTBOARD FLAP SECONDARY UP STOP REPAIR.
